MathSciNet Relay Station
MathSciNet bibliographic data
MR1639852 (2000a:53019) 53A30 (53C42 58E12)
Wang, Changping Moebius geometry of submanifolds in $S\sp n$. Manuscripta Math. 96 (1998), no. 4, 517–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement